MAUDE Adverse Event Report: HOLLISTER INCORPORATED CERAPLUS SKIN BARRIER

HOLLISTER INCORPORATED CERAPLUS SKIN BARRIER
Model Number 8900
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Rash (2033); Skin Discoloration (2074); Skin Infection (4544)
Date of Event 07/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The ostomy skin barrier was not returned; therefore, a device evaluation could not take place.A complaint history trend analysis was conducted for similar complaints and no adverse trends observed.A device history records (dhr) review could not be conducted because a lot number was not provided.There was no report of product malfunction.Based on the information provided, a root cause could not be determined.Hollister will continue to monitor this reported issue.Only the di portion of the udi information is known due to lack of lot number information.
 
Event or Problem Description
It was reported that an end user of the hollister ceraplus skin barrier, applied beneath the hollister ostomy appliance, experienced areas of discolored skin accompanied by a rash resembling measles, which were described as stinging and prickly, and appeared sporadically under the skin barrier.It was also reported that the end user saw a dermatologist, who diagnosed the condition as a fungal infection and prescribed nystatin powder.In addition, it was reported that the end user will try a different ostomy appliance, change their skin preparation routine, and follow up with the dermatologist.

Brand Name
CERAPLUS SKIN BARRIER
Common Device Name
CERAPLUS SKIN BARRIER
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville. IL 60048
Manufacturer (Section G)
HOLLISTER INCORPORATED
366 draft avenue
stuarts draft VA 24477 9998
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville., IL 60048
8479321271
MDR Report Key22591458
Report Number1119193-2025-00027
Device Sequence Number9154443
Product Code EXE
UDI-Device Identifier00610075087518
UDI-Public(01)00610075087518
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number8900
Device Catalogue Number8900
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Initial Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale